Toxic epidermal necrolysis possibly linked to aztreonam in bone marrow transplant patients.

@article{McDonald1992ToxicEN,
  title={Toxic epidermal necrolysis possibly linked to aztreonam in bone marrow transplant patients.},
  author={Bernard J McDonald and Jack W. Singer and Jesus A. Bianco},
  journal={The Annals of pharmacotherapy},
  year={1992},
  volume={26 1},
  pages={
          34-5
        }
}
OBJECTIVE AND SETTING After instituting aztreonam as part of antibiotic prophylaxis in bone marrow transplant (BMT) patients at the Seattle Department of Veterans Affairs Medical Center, the first two cases of toxic epidermal necrolysis (TEN) occurred in more than 250 BMT patients at this center. We have examined the possible cause-and-effect relationship between aztreonam and TEN. PATIENTS The first patient was a 23-year-old man with acute lymphocytic leukemia receiving a BMT from a related… CONTINUE READING
BETA